Share Facebook
Crohn's Disease Forum » Treatment » Humira/Adalimumab » Why isn't Fatigue Listed as a Side Effect for Humira?


View Poll Results: Have you experienced fatigue while taking Humira?
No never 5 8.20%
Not sure 4 6.56%
Yes a little 29 47.54%
YES and its EXTREME 23 37.70%
Voters: 61. You may not vote on this poll

 
08-01-2013, 10:22 PM   #31
Hawwa
 
Join Date: Aug 2013
Thanks a lot Jennifer, your answer was helpful! It's nice to know we're not alone struggling!
08-01-2013, 10:47 PM   #32
DustyKat
Super Moderator
 
DustyKat's Avatar
 
Join Date: May 2010
Location: New South Wales, Australia
It is listed as a side effect in the consumer leaflet that is included with medication in Australia Crabby:

It is deemed one of the more common side effects...

Tell your doctor if you notice any of the following:

* Injection site reactions (including pain, swelling, redness or itching)
* Upper respiratory tract infections (including cold, runny nose, sinus infection, sore throat)
* Lower respiratory tract infections (such as bronchitis, pneumonia)
* Headache, dizziness, vertigo, sensation disorders
* Increased cough, sore throat
* Abdominal symptoms such as: nausea, diarrhoea, abdominal pain
* Rash, itching
* Fatigue
* Mouth inflammation and ulcers
* Elevated liver enzymes
* Musculoskeletal pain
* Viral infections (including influenza, cold sore blisters, chicken pox and shingles)
* Bacterial infections (including Urinary Tract Infection)
* Fungal Infections

These are the more common side effects of Humira.

http://www.nps.org.au/__data/assets/...6/abchumir.pdf
Dusty. xxx
__________________
Mum of 2 kids with Crohn's.
08-01-2013, 10:50 PM   #33
Hawwa
 
Join Date: Aug 2013
Thanks Dusty, I know fatigue can be a side effect, but I was concerned because I had stopped being fatigued after injections, and now after 5 months of use, I am getting the extreme fatigue again.
08-01-2013, 10:57 PM   #34
DustyKat
Super Moderator
 
DustyKat's Avatar
 
Join Date: May 2010
Location: New South Wales, Australia
I should add that these leaflets are not produced by the manufacturer but by the NPS which is an independent organisation that is funded by the Department of Health and Ageing.

It's aim is to..."Give health professionals and consumers access to information and other supports for good prescribing and decisions about medicines and medical test use."

These leaflets are included in the packaging when we obtain prescribed medication.

Dusty.
08-01-2013, 11:06 PM   #35
Jennifer
Adminstrator
 
Jennifer's Avatar
That's nice of Australia to do that. :P It wasn't listed on the leaflets I got. At most it was mentioned as possibly having another health problem which was addressed on the first page of this thread. http://www.crohnsforum.com/showpost....3&postcount=18

Hawwa, be sure to talk to your doctor about it because fatigue could be sign of another health problem which Humira can cause. So best to rule anything out.
__________________
Diagnosis: Crohn's in 1991 at age 9
Surgeries: 1 Small Bowel Resection in 1999; Central IV in 1991-92
Meds for CD: 6MP 50mg
Things I take: Tenormin 25mg (PVCs and Tachycardia), Junel, Tylenol 3, Omeprazole 20mg 2/day, Klonopin 1mg 2/day (anxiety), Restoril 15mg (insomnia), Claritin 20mg
Currently in: REMISSION Thought it was a flare but it's just scar tissue from my resection. Dealing with a stricture. Remission from my resection, 17 years and counting.
08-01-2013, 11:09 PM   #36
DustyKat
Super Moderator
 
DustyKat's Avatar
 
Join Date: May 2010
Location: New South Wales, Australia
Thanks Dusty, I know fatigue can be a side effect, but I was concerned because I had stopped being fatigued after injections, and now after 5 months of use, I am getting the extreme fatigue again.
Sorry Hawwa, I picked up on the thread title.
08-28-2013, 07:35 PM   #37
Sephyrie
 
Sephyrie's Avatar
 
Join Date: Aug 2013
I have been on humira over two years. The entire time I have had what I consider serve fatigue. I just want to sleep all the time. I have never actually thought it might be connected to the humira I just thought it must be a crohns thing. I have been telling my doctor for ages I have it they finally ran some tests and found I am b12 deficiant. I started my b12 shots two weeks ago and began to feel less fatigue but when I took my humira shot last week ive been feeling super tired all day again. So I am thinking that maybe you are right.
__________________
Nikki
Diagnosed with Crohns disease 03/10/09
Meds; humira 40mg 2&half years
Azathrioprine 100mg 4 years.
Currently been in remission since 06/12
07-12-2016, 08:24 PM   #38
Punkyble
 
Join Date: Jul 2016
Location: mebane, North Carolina
I starting taking Humira and i have to take AT LEAST a 3 hour nap when i get off work which is super part time like 4 hour shifts. I feel like a zombie the rest of the day. It is driving me insane. about to stop humira just to see how i feel after.
07-14-2016, 06:01 PM   #39
Layla
Senior Member
 
Layla's Avatar
 
Join Date: Oct 2014
Location: New Zealand

My Support Groups:
Interesting!
I don't have any side effects from Humira and I'm now on weekly as it wasn't helping the Crohn's either.
I am tired but no more than usual, if anything I'm less tired in he last few weeks which coincides with having less D. I'm really hopeful things will stay this way when I go back to fortnightly shots in a few weeks.

For a while though, I was thinking that no side effects had a correlation with it not working. My trough levels were tested and they were below minimum, hence going weekly. Hopefully I was wrong and it can work without side effects!
__________________
Layla
Diagnosed with UC in 1994, CD in 2014, IBS in between
Lactose intolerant, IgA deficient and Arthritis.
Resection due to strictures in 2014
Currently taking: Remicade, amitriptyline, zinc, multi vitamin, b12 shots, Vit D, B complex, magnesium, calcium, Psyllium and the occasional iron infusion

Previously on Humira, Prednisone, Azathioprine, MTX, Pentasa, Asacol, Salofalk
07-14-2016, 06:04 PM   #40
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
I am tired but it seems I was that way before Humira.
01-16-2017, 08:47 PM   #41
alyculb
 
Join Date: Jan 2017
I have been on Humira for almost about 10 months. I simply feel exhausted all of the time. I can't remember the last time I tried to watch a show or read a book at night without falling asleep. I'm so glad it's not just me. I was beginning to wonder what is wrong with me!
Reply

Crohn's Disease Forum » Treatment » Humira/Adalimumab » Why isn't Fatigue Listed as a Side Effect for Humira?
Thread Tools


All times are GMT -5. The time now is 02:52 PM.
Copyright 2006-2017 Crohnsforum.com